# SDR DXTA2011042504555

- Difficulty date: April 24, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N376QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800180
- Aircraft time: 2,904 hours, 1,921 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 99144359
- Part serial: 652
- Condition: Inoperative
- Location: Left Ac
- Stage of operation: TO
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: C

## Discrepancy

WHEN THROTTLES WERE ADVANCED FOR T/O THE LT WINDSHIELD INOPERATIVE CAS MESSAGE POSTED.  TOWER REPORTED SEEING SMOKE COMING FROM THE REAR OF THE ACFT.  VERIFIED A SMALL AMOUT OF SMOKE COMING FROM THE LT AC GENERATOR EXHAUST.   INSPECTED LT ACFT GENERATOR AND FOUND BURNED WINDING THRU VENT.  REMOVED THE FAULTY AC GENERATOR AND CLEANED SMOKE RESIDUE. INSTALLED EXCHANGE UNIT AND PERFORMED OPS CHECK SATISFACTORY.  WORK DONE IAW MM CHAP 24-20-20 (REV 17).
